Filters : "De La Pena, José Antonio" Limpar

Filters



Refine with date range


  • In: Communications in Algebra. Unidade: IME

    Subjects: Anéis E álgebras Associativos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Flávio Ulhoa; DE LA PENA, José Antonio; TREPODE, Sonia Elisabet. Tilt-critical algebras of tame type. Communications in Algebra, Philadelphia, v. 36, n. 9, p. 3574-3584, 2008. Disponível em: < https://dx.doi.org/10.1080/00927870802107363 > DOI: 10.1080/00927870802107363.
    • APA

      Coelho, F. U., De La Pena, J. A., & Trepode, S. E. (2008). Tilt-critical algebras of tame type. Communications in Algebra, 36( 9), 3574-3584. doi:10.1080/00927870802107363
    • NLM

      Coelho FU, De La Pena JA, Trepode SE. Tilt-critical algebras of tame type [Internet]. Communications in Algebra. 2008 ; 36( 9): 3574-3584.Available from: https://dx.doi.org/10.1080/00927870802107363
    • Vancouver

      Coelho FU, De La Pena JA, Trepode SE. Tilt-critical algebras of tame type [Internet]. Communications in Algebra. 2008 ; 36( 9): 3574-3584.Available from: https://dx.doi.org/10.1080/00927870802107363
  • Unidade: IME

    Subjects: Teoria Da Representação

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Flávio Ulhoa; DE LA PENA, José Antonio; TREPODE, Sonia Elisabet. On minimal non-tilted algebras. [S.l: s.n.], 2002.
    • APA

      Coelho, F. U., De La Pena, J. A., & Trepode, S. E. (2002). On minimal non-tilted algebras. São Paulo: IME-USP.
    • NLM

      Coelho FU, De La Pena JA, Trepode SE. On minimal non-tilted algebras. 2002 ;
    • Vancouver

      Coelho FU, De La Pena JA, Trepode SE. On minimal non-tilted algebras. 2002 ;
  • In: Jornal of Algebra. Unidade: IME

    Subjects: álgebra

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; MARCOS, Eduardo do Nascimento; DE LA PENA, José Antonio. The simple connectedness of a tame tilted algebra. Jornal of Algebra, Maryland Heights, Academic Press, v. 237, n. 2, p. 647-656, 2001. Disponível em: < http://dx.doi.org/10.1006/jabr.2000.8593 > DOI: 10.1006/jabr.2000.8593.
    • APA

      Assem, I., Marcos, E. do N., & De La Pena, J. A. (2001). The simple connectedness of a tame tilted algebra. Jornal of Algebra, 237( 2), 647-656. doi:10.1006/jabr.2000.8593
    • NLM

      Assem I, Marcos E do N, De La Pena JA. The simple connectedness of a tame tilted algebra [Internet]. Jornal of Algebra. 2001 ; 237( 2): 647-656.Available from: http://dx.doi.org/10.1006/jabr.2000.8593
    • Vancouver

      Assem I, Marcos E do N, De La Pena JA. The simple connectedness of a tame tilted algebra [Internet]. Jornal of Algebra. 2001 ; 237( 2): 647-656.Available from: http://dx.doi.org/10.1006/jabr.2000.8593
  • In: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: álgebra

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Flávio Ulhoa; MARTINS, Maria Izabel Ramalho; DE LA PENA, José Antonio. Quasitilted extensions of algebras I. Proceedings of the American Mathematical Society[S.l.], v. 129, n. 5, p. 1289-1297, 2001.
    • APA

      Coelho, F. U., Martins, M. I. R., & De La Pena, J. A. (2001). Quasitilted extensions of algebras I. Proceedings of the American Mathematical Society, 129( 5), 1289-1297.
    • NLM

      Coelho FU, Martins MIR, De La Pena JA. Quasitilted extensions of algebras I. Proceedings of the American Mathematical Society. 2001 ; 129( 5): 1289-1297.
    • Vancouver

      Coelho FU, Martins MIR, De La Pena JA. Quasitilted extensions of algebras I. Proceedings of the American Mathematical Society. 2001 ; 129( 5): 1289-1297.
  • In: Journal of Algebra. Unidade: IME

    Subjects: álgebra, Anéis De Grupos

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Flávio Ulhoa; MARTINS, Maria Izabel Ramalho; DE LA PENA, José Antonio. Quasitilted extensions of algebras, II. Journal of Algebra[S.l.], v. 227, n. 2, p. 582-594, 2000. Disponível em: < http://a160.g.akamaitech.net/n/160/1861/956873082000/extra.idealibrary.com/production/jabr/2000/227/2/jabr.1999.8199/8199a.pdf?sessionID=G4UEP4QAAAZQECQAABXQAAA >.
    • APA

      Coelho, F. U., Martins, M. I. R., & De La Pena, J. A. (2000). Quasitilted extensions of algebras, II. Journal of Algebra, 227( 2), 582-594. Recuperado de http://a160.g.akamaitech.net/n/160/1861/956873082000/extra.idealibrary.com/production/jabr/2000/227/2/jabr.1999.8199/8199a.pdf?sessionID=G4UEP4QAAAZQECQAABXQAAA
    • NLM

      Coelho FU, Martins MIR, De La Pena JA. Quasitilted extensions of algebras, II [Internet]. Journal of Algebra. 2000 ; 227( 2): 582-594.Available from: http://a160.g.akamaitech.net/n/160/1861/956873082000/extra.idealibrary.com/production/jabr/2000/227/2/jabr.1999.8199/8199a.pdf?sessionID=G4UEP4QAAAZQECQAABXQAAA
    • Vancouver

      Coelho FU, Martins MIR, De La Pena JA. Quasitilted extensions of algebras, II [Internet]. Journal of Algebra. 2000 ; 227( 2): 582-594.Available from: http://a160.g.akamaitech.net/n/160/1861/956873082000/extra.idealibrary.com/production/jabr/2000/227/2/jabr.1999.8199/8199a.pdf?sessionID=G4UEP4QAAAZQECQAABXQAAA
  • Unidade: IME

    Subjects: álgebra, Anéis De Grupos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Flávio Ulhoa; MARTINS, Maria Izabel Ramalho; DE LA PENA, José Antonio. Quasitilted extensions of algebras II. [S.l: s.n.], 1999.
    • APA

      Coelho, F. U., Martins, M. I. R., & De La Pena, J. A. (1999). Quasitilted extensions of algebras II. São Paulo: IME-USP.
    • NLM

      Coelho FU, Martins MIR, De La Pena JA. Quasitilted extensions of algebras II. 1999 ;
    • Vancouver

      Coelho FU, Martins MIR, De La Pena JA. Quasitilted extensions of algebras II. 1999 ;
  • In: Communications in Algebra. Unidade: IME

    Subjects: álgebra, Formas Quadráticas

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTINS, Maria Izabel Ramalho; DE LA PENA, José Antonio. On local-extensions of algebras. Communications in Algebra[S.l.], v. 27, n. 3, p. 1017-1031, 1999. DOI: 10.1080/00927879908826478.
    • APA

      Martins, M. I. R., & De La Pena, J. A. (1999). On local-extensions of algebras. Communications in Algebra, 27( 3), 1017-1031. doi:10.1080/00927879908826478
    • NLM

      Martins MIR, De La Pena JA. On local-extensions of algebras. Communications in Algebra. 1999 ; 27( 3): 1017-1031.
    • Vancouver

      Martins MIR, De La Pena JA. On local-extensions of algebras. Communications in Algebra. 1999 ; 27( 3): 1017-1031.
  • In: Journal of Pure and Applied Algebra. Unidade: IME

    Subjects: Anéis E álgebras Associativos

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MARTINS, Maria Izabel Ramalho; DE LA PENA, José Antonio. Comparing the simplicial and the Hochschild cohomologies of a finite dimensional algebra. Journal of Pure and Applied Algebra[S.l.], v. 138, n. 1, p. 45-58, 1999. DOI: 10.1016/s0022-4049(97)00205-3.
    • APA

      Martins, M. I. R., & De La Pena, J. A. (1999). Comparing the simplicial and the Hochschild cohomologies of a finite dimensional algebra. Journal of Pure and Applied Algebra, 138( 1), 45-58. doi:10.1016/s0022-4049(97)00205-3
    • NLM

      Martins MIR, De La Pena JA. Comparing the simplicial and the Hochschild cohomologies of a finite dimensional algebra. Journal of Pure and Applied Algebra. 1999 ; 138( 1): 45-58.
    • Vancouver

      Martins MIR, De La Pena JA. Comparing the simplicial and the Hochschild cohomologies of a finite dimensional algebra. Journal of Pure and Applied Algebra. 1999 ; 138( 1): 45-58.
  • Unidade: IME

    Subjects: álgebra

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Flávio Ulhoa; MARTINS, Maria Izabel Ramalho; DE LA PENA, José Antonio. Quasitilted extensions of algebras I. [S.l: s.n.], 1999.
    • APA

      Coelho, F. U., Martins, M. I. R., & De La Pena, J. A. (1999). Quasitilted extensions of algebras I. São Paulo: IME-USP.
    • NLM

      Coelho FU, Martins MIR, De La Pena JA. Quasitilted extensions of algebras I. 1999 ;
    • Vancouver

      Coelho FU, Martins MIR, De La Pena JA. Quasitilted extensions of algebras I. 1999 ;


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020